ADRI International Journal Of Mathematics Education

ADRI International Journal Of Mathematics Education publishes original manuscripts, case reports and reviews on topics related to Mathematics education.

ADRI International Journal Of Mathematics Education is an open access journal which means that all content is freely available without charge to the user or his/her institution. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal

ADRI International Journal Of Mathematics Education is published and imprinted by ADRI  (The associations of Experts and Lectures of The Republic of Indonesia) and managed to be issued twice in every volume in May And October


Journal Homepage Image

Vol 1, No 1 (2017): May 2017

Table of Contents

Articles

Ipah Muzdalipah, Eko Yulianto
PDF
1-6
Viktor Sagala
PDF
7-12
Lutfiyah DS, Dewi Kirowati
PDF
13-16
Nani Ratnaningsih
PDF
17-19
Buyung Buyung
PDF
20-23